# SDR USAA2010081691672

- Difficulty date: August 14, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 32,197 hours, 11,639 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 701 - SAN - EEL - EMERGENCY LIGHT AT LAST ROW INOPERATIVE.  MAINTENANCE RECONNECTED TERMINAL AT LIGHT ASSEMBLY.
